# SDR AALA202201316691

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,526 hours, 24,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR LIGHT CAME ON DURING TAXIING IN. FLIGHT ATTENDANT SAID HANDLE WAS CLOSED. ADJUSTED DOOR INDICATION SWITCH PER AMM 52-71-11.
